Affordable Access

Access to the full text

Quasi-conformal curvature tensor with respect to a semi-symmetric non-metric connection in a Kenmotsu manifold

Authors
  • Haseeb, Abdul
  • Siddiqi, Mohammad Danish
  • Shahid, Mohammad Hasan
Type
Published Article
Journal
Advances in Pure and Applied Mathematics
Publisher
De Gruyter
Publication Date
Mar 16, 2017
Volume
8
Issue
3
Pages
153–161
Identifiers
DOI: 10.1515/apam-2015-0057
Source
De Gruyter
Keywords
License
Yellow

Abstract

The objective of the present paper is to study some new results on quasi-conformal curvature tensor in a Kenmotsu manifold with respect to a semi-symmetric non-metric connection.

Report this publication

Statistics

Seen <100 times